Paramol Tablets

Paramol Tablets

For short term trearment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.

12 Pack
£3.19
BUY

More Info:

Consult your doctor or pharmacist before taking this product if you suffer from thyroid, kidney or liver problems, (including non-cirrhotic liver damage), are pregnant, breast-feeding, or have asthma or breathing difficulties.

Active Ingredients:

  • Paracetamol 500mg
  • Dihydrocodeine 7.46mg

Warnings, Side Effects:

Consult your doctor or pharmacist before using this product if: - You suffer from thyroid, kidney or liver problems. - You have asthma or breathing difficulties. - You are pregnant or breastfeeding. These tablets may cause dizziness. If affected do not drive or operate machinery. Avoid alcoholic drink. Taking dihydrocodeine regularly for a long time can lead to addiction, which might cause you to feel restless and irritable when you stop the tablets. To be taken for a maximum of 3 days only Taking a pain killer for headaches too often or for long can make them worse. Do not take with any other paracetamol-containing products. Not recommended for children under 12 years. If you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.